Aspirin use and development of inflammatory bowel disease: confounding or causation? authors’ reply

Chan, S. S. M. and Hart, A. R. (2011) Aspirin use and development of inflammatory bowel disease: confounding or causation? authors’ reply. Alimentary Pharmacology & Therapeutics, 34 (11-12). p. 1351. ISSN 1365-2036

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Medicine and Health Sciences > Norwich Medical School
UEA Research Groups: Faculty of Medicine and Health Sciences > Research Groups > Gastroenterology and Gut Biology
Faculty of Medicine and Health Sciences > Research Groups > Public Health and Health Services Research
Faculty of Medicine and Health Sciences > Research Groups > Epidemiology and Public Health
Depositing User: Users 2731 not found.
Date Deposited: 28 Mar 2013 21:45
Last Modified: 21 Nov 2022 15:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/42054
DOI: 10.1111/j.1365-2036.2011.04885.x

Actions (login required)

View Item View Item